Alert archive / Georgia / Flood Watches in 2012

Flood Watch 2, NWS Jacksonville, FL

May 26, 201212 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this flood watch at May 26, 2012, 5:15 PM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at May 27, 2012, 12:00 PM EDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
May 26, 2012, 5:15 PM EDT (21:15 UTC)
In effect from
May 27, 2012, 12:00 PM EDT
Expired
May 29, 2012, 2:27 PM EDT
In force
50 hr
Issued by
NWS Jacksonville, FL
Flood severity
None

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WGUS62 KJAX 262115
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT SAT MAY 26 2012

FLZ020>025-030>033-GAZ132>136-149>154-162>166-271000-
/O.NEW.KJAX.FA.A.0002.120527T1600Z-120529T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-
PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
515 PM EDT SAT MAY 26 2012

...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST 
  GEORGIA. 

* FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING

* SUBTROPICAL STORM BERYL WILL BEGIN TO IMPACT THE AREA SUNDAY
  AFTERNOON AND THEN PUSH ASHORE SUNDAY NIGHT AND AFFECT THE
  REGION THROUGH TUESDAY.

* TOTAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY
  HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. THE THREAT OF HEAVY
  RAINFALL WILL INCREASE SUNDAY NIGHT THROUGH TUESDAY MORNING AS
  BERYL SLOWS IT MOVEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
8 follow-up statements
090 
WGUS62 KJAX 271211
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
811 AM EDT SUN MAY 27 2012

FLZ020>025-030>033-GAZ132>136-149>154-162>166-280400-
/O.CON.KJAX.FA.A.0002.120527T1600Z-120529T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-
PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
811 AM EDT SUN MAY 27 2012

...FLOOD WATCH REMAINS IN EFFECT FROM NOON EDT TODAY THROUGH
TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* FROM NOON EDT TODAY THROUGH TUESDAY MORNING

* SUBTROPICAL STORM BERYL WILL BEGIN TO IMPACT THE AREA BY
  TONIGHT...AFFECTING THE REGION INTO TUESDAY.

* TOTAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY
  HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
762 
WGUS62 KJAX 272319
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
719 PM EDT SUN MAY 27 2012

FLZ035>038-040-281015-
/O.EXA.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...TRENTON...GAINESVILLE...PALATKA...
PALM COAST...OCALA
719 PM EDT SUN MAY 27 2012

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST FLORIDA.

* THROUGH TUESDAY MORNING

* TROPICAL STORM BERYL WILL IMPACT THE AREA TONIGHT...AFFECTING
  THE REGION INTO TUESDAY. 

* TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 7 INCHES...WITH LOCALLY
  HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. ISOLATED MAXIMUM AMOUNTS
  OF UP TO 12 INCHES WILL BE POSSIBLE.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FLZ020>025-030>033-GAZ132>136-149>154-162>166-281015-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-
PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
719 PM EDT SUN MAY 27 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY MORNING

* TROPICAL STORM BERYL WILL IMPACT THE AREA TONIGHT...AFFECTING
  THE REGION INTO TUESDAY.

* TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 8 INCHES...WITH LOCALLY
  HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. ISOLATED MAXIMUM
  AMOUNTS OF UP TO 12 INCHES WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
417 
WGUS62 KJAX 280751
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 AM EDT MON MAY 28 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281900-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
351 AM EDT MON MAY 28 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY MORNING

* TROPICAL STORM BERYL WILL IMPACT THE AREA TODAY AND CONTINUE
  AFFECTING THE REGION INTO TUESDAY.

* TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 8 INCHES...WITH 
  LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. ISOLATED 
  MAXIMUM AMOUNTS OF UP TO 12 INCHES WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
402 
WGUS62 KJAX 281825
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT MON MAY 28 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
225 PM EDT MON MAY 28 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY MORNING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA
  TONIGHT INTO TUESDAY.

* TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 8 INCHES...WITH LOCALLY
  HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
082 
WGUS62 KJAX 282254
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT MON MAY 28 2012

FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-164>166-290930-
/O.EXT.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON...
WOODBINE...ST MARYS
654 PM EDT MON MAY 28 2012

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY EVENING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA 
  TONIGHT INTO TUESDAY. 

* ADDITIONAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH
  LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FLZ020>023-030-031-035-036-GAZ162-163-290930-
/O.EXT.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
STATENVILLE...HOMERVILLE
654 PM EDT MON MAY 28 2012

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY EVENING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA 
  TONIGHT INTO TUESDAY. 

* RAINFALL AMOUNTS SINCE EARLY TODAY HAVE ALREADY BEEN AROUND 4 TO
  6 INCHES OVER PORTIONS OF THE SUWANNEE VALLEY AREA...AND AN
  ADDITIONAL 6 TO 10 INCHES IS POSSIBLE TONIGHT AND TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
562 
WGUS62 KJAX 290834
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 AM EDT TUE MAY 29 2012

FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-164>166-291900-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON...
WOODBINE...ST MARYS
434 AM EDT TUE MAY 29 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH THIS EVENING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA
  TODAY. 

* ADDITIONAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH
  LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. STORM TOTAL
  RAINFALL AMOUNTS WILL BE CLOSE TO 5 TO 10 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FLZ020>023-030-031-035-036-GAZ162-163-291900-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
STATENVILLE...HOMERVILLE
434 AM EDT TUE MAY 29 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH THIS EVENING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA
  TODAY. 

* ADDITIONAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH
  LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. STORM TOTAL
  RAINFALL AMOUNTS WILL BE CLOSE TO 6 TO 12 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

JCH
231 
WGUS62 KJAX 291602
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1202 PM EDT TUE MAY 29 2012

FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-164>166-300000-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON...
WOODBINE...ST MARYS
1202 PM EDT TUE MAY 29 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* UNTIL 8 PM EDT THIS EVENING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA 
  TODAY. 

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
  POSSIBLE...WITH LOCALLY HIGHER AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FLZ020>023-030-031-035-036-GAZ162-163-300000-
/O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
STATENVILLE...HOMERVILLE
1202 PM EDT TUE MAY 29 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* UNTIL 8 PM EDT THIS EVENING

* TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA 
  TODAY. 

* ADDITIONAL RAINFALL AMOUNTS PF UP TO 1 INCH WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
293 
WGUS62 KJAX 291827
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT TUE MAY 29 2012


FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291930-
/O.CAN.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
227 PM EDT TUE MAY 29 2012

...FLOOD WATCH IS CANCELLED...

HEAVY RAINFALL POTENTIAL HAS DIMINISHED...THUS THE FLOOD WATCH
FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at May 26, 2:34 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 26, 2:34 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SAT MAY 26 2012

...SUBTROPICAL STORM BERYL TO BRING WINDY AND WET WEATHER FOR THE LAST
HALF OF MEMORIAL DAY WEEKEND...

.SHORT TERM /TONIGHT THROUGH MONDAY/...
SUBTROPICAL STORM BERYL IS MOVING LITTLE THIS AFTERNOON. THE CURRENT
FCST TRACK FROM NHC INDICATES A SOUTHWEST MOVEMENT TONIGHT...WITH
A TURN TO THE WEST SUNDAY...MAKING LANDFALL SUNDAY NIGHT NEAR THE
FL/GA BORDER. TROPICAL STORM WARNINGS CONTINUE FOR COASTAL LOCATIONS
WITH WATCHES FURTHER INLAND. REFER TO LOCAL STATEMENTS FROM NWS
JACKSONVILLE FOR FURTHER DETAILS. WILL CANCEL THE DENSE SMOKE
ADVISORY FOR ALACHUA COUNTY AS CONDITIONS HAVE IMPROVED. CONDITIONS
WILL REMAIN RATHER TRANQUIL ON LAND INTO SUNDAY...WITH THE INITIAL
EFFECTS FROM BERYL ACROSS THE OUTER WATERS LATE TONIGHT. HAVE
DELAYED POP ONSET FOR MOST LAND LOCATIONS UNTIL LATER IN THE DAY
SUNDAY...WITH WIDESPREAD PRECIP ON THE COAST BY LATE AFTN. DID
BUMP UP HIGH TEMPERATURES SUNDAY GIVEN THE LATER PRECIP ONSET AND
A GOOD BIT OF HEATING POSSIBLE UNTIL EARLY AFTN.

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE FORECAST EARLY IN THE WEEK WILL BE GOVERNED BY THE TRACK AND
TIMING OF BERYL. WITH CURRENT TIMING THE SYSTEM WILL AFFECT THE
REGION THROUGH MUCH OF THIS PERIOD. GIVEN POTENTIAL UNCERTAINTIES
IN TRACK AND TIMING...WILL KEEP PRECIP GOING THROUGH
WEDNESDAY...FOLLOWING THE EXPECTED DEPARTURE OF THE SYSTEM. HAVE
FAVORED MAV GUIDANCE FOR TEMPS THIS PERIOD...BUT TEMPS COULD
STRUGGLE A BIT MONDAY INTO TUESDAY...DEPENDING ON PRECIP COVERAGE
AND INTENSITY.

AN UPPER TROUGH IS EXPECTED TO DIG INTO THE SOUTHEASTERN UNITED
STATES FOLLOWING THE EXIT OF BERYL. A SURFACE TROUGH IS ANTICIPATED
TO DEVELOP IN THE BASE OF THIS TROUGH AND DRAG A COLD FRONT ACROSS
THE REGION ON FRIDAY. WITH THE COMBINATION OF THE UPPER TROUGH AND
THE COLD FRONT WILL KEEP PRECIP IN FORECAST MID/LATE WEEK...WITH
A BREAK POSSIBLE BY SATURDAY.

HAVE STAYED WITH MEX GUIDANCE FOR TEMPS THIS PERIOD.

&&

.AVIATION...
PREVAILING VFR CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING...WITH GUSTY WINDS. EXPECTING WINDS TO DECREASE SOMEWHAT
OVERNIGHT INLAND...WHICH COULD ALLOW SMOKE TO SETTLE TOWARD THE
SURFACE...REDUCING VISIBILITIES...ESPECIALLY AT KGNV AND KVQQ.

&&

.MARINE...
TROPICAL STORM WARNINGS REMAIN IN EFFECT FOR THE COASTAL WATERS.
WINDS/SEAS WILL INCREASE LATER TONIGHT FOR THE OUTER WATERS...WITH
CONDITIONS WORSENING FURTHER SUNDAY. CONDITIONS WILL BEGIN TO
SLOWLY IMPROVE MONDAY...BUT SCA CONDITIONS WILL BE LIKELY INTO
MIDWEEK.

RIP CURRENTS: HIGH RISK THROUGH MONDAY.

&&

.FIRE WEATHER...
A FIRE DANGER STATEMENT IS IN EFFECT FOR THE SUWANNEE VALLEY DUE
TO RELATIVE HUMIDITY VALUES FALLING TO AROUND 35...ALONG WITH HIGH
DISPERSIONS AND GUSTY WINDS. STRONGER WINDS WILL BE EXPECTED ALONG
THE ATLANTIC COAST THIS AFTERNOON BUT RELATIVE HUMIDITIES THERE
WILL BE MUCH HIGHER. RELATIVE HUMIDITIES WILL INCREASE SUBSTANTIALLY
ON SUNDAY AND THEN REMAIN ABOVE CRITICAL VALUES INTO NEXT WEEK DUE
TO INCREASING RAIN CHANCES.

RAIN CHANCES WILL BE INCREASING AS A RESULT OF SUBTROPICAL STORM
BERYL. AS A RESULT OF BERYL...A TROPICAL STORM WARNING IS IN EFFECT
FOR THE COASTAL COUNTIES AND A TROPICAL STORM WATCH IS IN EFFECT
FOR A PORTION OF THE INLAND AREAS. TROPICAL STORM CONDITIONS ARE
EXPECTED TO REACH THE COAST ON SUNDAY AFTERNOON AND THE EXACT
MAGNITUDE OF THE WINDS WILL ULTIMATELY BE DETERMINED BY THE EVENTUAL
TRACK AND INTENSITY OF THE STORM. RAINFALL TOTALS OF 2 TO 4 INCHES
ARE POSSIBLE FROM SUNDAY INTO NEXT WEEK...WITH THE HIGHEST AMOUNTS
ALONG THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  89  70  86 /  10  60  70  70
SSI  75  82  74  85 /  20  80  80  80
JAX  70  84  71  85 /  20  80  90  80
SGJ  72  82  73  85 /  20  90 100  80
GNV  68  88  70  85 /  10  70  80  80
OCF  68  88  70  85 /  10  70  80  80

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WATCH FOR BAKER-BRADFORD-CLAY-PUTNAM-UNION.

     TROPICAL STORM WARNING FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

     HIGH RIP CURRENT RISK FROM 6 PM EDT THIS EVENING THROUGH MONDAY
     AFTERNOON FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

GA...TROPICAL STORM WATCH FOR APPLING-BACON-BRANTLEY-CHARLTON-CLINCH-
     PIERCE-WARE-WAYNE.

     TROPICAL STORM WARNING FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND
     CAMDEN-INLAND GLYNN.

     HIGH RIP CURRENT RISK FROM 6 PM EDT THIS EVENING THROUGH MONDAY
     AFTERNOON FOR COASTAL CAMDEN-COASTAL GLYNN.

AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

ALLEN/STRUBLE/LETRO/WALKER
Hazardous weather outlook, May 26, 1:45 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT SAT MAY 26 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-271100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
145 PM EDT SAT MAY 26 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

...TROPICAL STORM WARNING IN EFFECT FOR NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA COASTLINE...

...TROPICAL STORM WATCH IN EFFECT FOR BAKER...UNION...BRADFORD...
CLAY...PUTNAM...WARE...BRANTLEY...CHARLTON...WAYNE...PIERCE...
APPLING...BACON AND CLINCH COUNTIES...

...HIGH RISK OF RIP CURRENTS...

...HEAVY RAINFALL POSSIBLE FROM SUNDAY INTO EARLY NEXT WEEK...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SUBTROPICAL STORM BERYL WILL MOVE SOUTHWEST OFF SOUTH CAROLINA
COAST THROUGH TONIGHT. TROPICAL STORM WARNINGS ARE IN EFFECT
FROM THE VOLUSIA/BREVARD COUNTY LINE IN NORTHEAST FLORIDA NORTH
TO EDISTO BEACH SOUTH CAROLINA. SEE THE SUBTROPICAL STORM LOCAL
STATEMENT FOR MORE DETAILS.

EASTERLY SWELL WILL INCREASE AS BERYL APPROACHES...PRODUCING A
HIGH RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SUBTROPICAL STORM BERYL WILL APPROACH FROM THE EAST ON SUNDAY AND
THEN MOVE WEST INTO THE AREA LATE SUNDAY AND MONDAY. BERYL IS
FORECAST TO REMAIN INLAND BEFORE EMERGING OVER THE ATLANTIC WATERS
TUESDAY NIGHT. SEE THE SUBTROPICAL STORM LOCAL STATEMENT FOR MORE
DETAILS ON THE LOCAL IMPACTS.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:20 PM EDTTropical Storm WarningJAXBrantley, Camden, Clinch, Echols, Glynn, Wayne60 hr
May 26, 1:35 AM EDTHurricane Local StatementJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more8 days
May 26, 1:35 AM EDTTropical Storm WatchJAXAppling, Bacon, Brantley, Clinch, Pierce, Wayne35 hr
May 26, 9:47 AM EDTRip Current StatementJAXCamden, Glynn66 hr
May 26, 9:41 AM EDTDense Smoke AdvisoryJAX5 hr

Nearby

Flood Watches in Georgia, 2012Flood Watches in Florida, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.